# SDR AALA201802059021

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 15,514 hours, 2,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638A08
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1H EMERGENCY LIGHT INOPERATIVE.  REPLACED THE CONNECTOR BACKSHELL.
